# SDR ASOA2015031312385

- Difficulty date: February 23, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 761-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL9, F/S 761-847 HAS CORROSION.  RESOLUTION DESCRIPTION:  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.  R & R SEAT RAIL IAW AMM 53-00-49-000-801-A03 & 
AMM 53-00-49-400-801-A03.
